Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2020, Volume 54, Issue 1, Pages 11–28 (Mi faa3693)  

This article is cited in 1 scientific paper (total in 1 paper)

Conditional measures of determinantal point processes

A. I. Bufetovabc

a Aix-Marseille Université
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
c Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow

Funding Agency Grant Number
Russian Foundation for Basic Research 18-31-20031
European Research Council 647133 (ICHAOS)
Ministry of Education and Science of the Russian Federation 5-100


DOI: https://doi.org/10.4213/faa3693

Full text: PDF file (693 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2020, 54:1, 7–20

Bibliographic databases:

UDC: 519.218.5
Received: 08.05.2019
Revised: 20.09.2019
Accepted:22.09.2019

Citation: A. I. Bufetov, “Conditional measures of determinantal point processes”, Funktsional. Anal. i Prilozhen., 54:1 (2020), 11–28; Funct. Anal. Appl., 54:1 (2020), 7–20

Citation in format AMSBIB
\Bibitem{Buf20}
\by A.~I.~Bufetov
\paper Conditional measures of determinantal point processes
\jour Funktsional. Anal. i Prilozhen.
\yr 2020
\vol 54
\issue 1
\pages 11--28
\mathnet{http://mi.mathnet.ru/faa3693}
\crossref{https://doi.org/10.4213/faa3693}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4069754}
\elib{https://elibrary.ru/item.asp?id=45324611}
\transl
\jour Funct. Anal. Appl.
\yr 2020
\vol 54
\issue 1
\pages 7--20
\crossref{https://doi.org/10.1134/S0016266320010025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000565762000002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85090090921}


Linking options:
  • http://mi.mathnet.ru/eng/faa3693
  • https://doi.org/10.4213/faa3693
  • http://mi.mathnet.ru/eng/faa/v54/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Charlier Ch., “Large Gap Asymptotics For the Generating Function of the Sine Point Process”, Proc. London Math. Soc.  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:230
    References:16
    First page:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021